Skip Navigation
Skip to contents

JKSCT : Journal of The Korean Society of Clinical Toxicology

OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Dong Hoon Lee 1 Article
A Case of Electrocardiographic Change Associated with Anaphylaxis
Dong Hoon Lee, Hye Young Jang, Eun Kyung Eo, Koo Young Jung
J Korean Soc Clin Toxicol. 2004;2(1):12-14.   Published online June 30, 2004
  • 78 View
  • 1 Download
AbstractAbstract PDF
Anaphylaxis is a systemic allergic reaction which can bring fatal results. The common symptoms are erythema, angioedema, urticaria, hypertension and dyspnea. However, in very few cases, ST segment changes in the electrocardiogram can be seen. This is a case of a 51 year old female with normal heart function who showed reversible ST segment depression during anaphylaxis caused by a $H_2$-blocker agent. The cause of ST segment changes during anaphylaxis is thought to be the result of coronary vasospasm mediated by various factors.

JKSCT : Journal of The Korean Society of Clinical Toxicology